# SDR ASAA2015081612979

- Difficulty date: August 16, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654695813
- Condition: Corroded
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB IS CORRODED BS 496.  ACFT GROUNDED.  REMOVED CORROSION ON CREASE BEAM WEB BS 496-500 IAW SRM 51-10-02, W 2.50", O .036, R .023, L 3.70, D .013, MATERIAL LOSS OUT OF LIMITS IAW SRM 53-31-13, DETAIL II.  NEW WEB FABRICATED ON MIG 5 OK 5289.  R & R WEB IAW SRM 51-40-02.
